Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 48, Number 177

All articles in this issue are freely accessible.

Characterizing pseudoprimes for third-order linear recurrences
William W. Adams.
Math. Comp. 48 (1987), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866094
Solving bivariate quadratic congruences in random polynomial time
Leonard M. Adleman, Dennis R. Estes and Kevin S. McCurley.
Math. Comp. 48 (1987), 17-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866095
Parity results for certain partition functions and identities similar to theta function identities
Richard Blecksmith, John Brillhart and Irving Gerst.
Math. Comp. 48 (1987), 29-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866096
The computation of the fundamental unit of totally complex quartic orders
Johannes Buchmann.
Math. Comp. 48 (1987), 39-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866097
On principal ideal testing in totally complex quartic fields and the determination of certain cyclotomic constants
Johannes Buchmann and H. C. Williams.
Math. Comp. 48 (1987), 55-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866098
The cyclotomic numbers of order fifteen
Nicholas Buck, Lones Smith, Blair K. Spearman and Kenneth S. Williams.
Math. Comp. 48 (1987), 67-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866099
Class groups of quadratic fields. II
Duncan A. Buell.
Math. Comp. 48 (1987), 85-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866100
Computing in the Jacobian of a hyperelliptic curve
David G. Cantor.
Math. Comp. 48 (1987), 95-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866101
Implementation of a new primality test
H. Cohen and A. K. Lenstra.
Math. Comp. 48 (1987), 103-121, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866102
Class groups of number fields: numerical heuristics
H. Cohen and J. Martinet.
Math. Comp. 48 (1987), 123-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866103
Application of symbolic manipulation to Hecke transformations of modular forms in two variables
Harvey Cohn and Jesse Deutsch.
Math. Comp. 48 (1987), 139-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866104
A table of fundamental pairs of units in totally real cubic fields
T. W. Cusick and Lowell Schoenfeld.
Math. Comp. 48 (1987), 147-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866105
Hecke operators and the fundamental domain for $SL(3,Z)$
Daniel Gordon, Douglas Grenier and Audrey Terras.
Math. Comp. 48 (1987), 159-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866106
Special units in real cyclic sextic fields
Marie-Nicole Gras.
Math. Comp. 48 (1987), 179-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866107
Primes at a glance
R. K. Guy, C. B. Lacampagne and J. L. Selfridge.
Math. Comp. 48 (1987), 183-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866108
Elliptic curve cryptosystems
Neal Koblitz.
Math. Comp. 48 (1987), 203-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866109
Cyclotomic resultants
D. H. Lehmer and Emma Lehmer.
Math. Comp. 48 (1987), 211-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866110
Primitive normal bases for finite fields
H. W. Lenstra and R. J. Schoof.
Math. Comp. 48 (1987), 217-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866111
Class numbers of quadratic fields determined by solvability of Diophantine equations
R. A. Mollin.
Math. Comp. 48 (1987), 233-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866112
Speeding the Pollard and elliptic curve methods of factorization
Peter L. Montgomery.
Math. Comp. 48 (1987), 243-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866113
Numerical values of Goldberg’s coefficients in the series for $log(e^{x}e^{y})$
Morris Newman and Robert C. Thompson.
Math. Comp. 48 (1987), 265-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866114
On the distribution of spacings between zeros of the zeta function
A. M. Odlyzko.
Math. Comp. 48 (1987), 273-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866115
On computing isomorphisms of equation orders
M. Pohst.
Math. Comp. 48 (1987), 309-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866116
Very short primality proofs
Carl Pomerance.
Math. Comp. 48 (1987), 315-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866117
On the sign of the difference $𝜋(x)-li(x)$
Herman J. J. te Riele.
Math. Comp. 48 (1987), 323-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866118
The multiple polynomial quadratic sieve
Robert D. Silverman.
Math. Comp. 48 (1987), 329-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866119
New congruences for the Bernoulli numbers
Jonathan W. Tanner and Samuel S. Wagstaff.
Math. Comp. 48 (1987), 341-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866120
Computation of the Néron-Tate height on elliptic curves
Heinz M. Tschöpe and Horst G. Zimmer.
Math. Comp. 48 (1987), 351-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866121
Class numbers of the simplest cubic fields
Lawrence C. Washington.
Math. Comp. 48 (1987), 371-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866122
Effective primality tests for some integers of the forms $A5^{n}-1$ and $A7^{n}-1$
H. C. Williams.
Math. Comp. 48 (1987), 385-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866123
On the parallel generation of the residues for the continued fraction factoring algorithm
H. C. Williams and M. C. Wunderlich.
Math. Comp. 48 (1987), 405-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866124
Large integral points on elliptic curves
Don Zagier.
Math. Comp. 48 (1987), 425-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866125
Reviews and Descriptions of Tables and Books
Math. Comp. 48 (1987), 437-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “Estimates for the Chebyshev function $𝜓(x)-𝜃(x)$” [Math. Comp. 44 (1985), no. 169, 211–221; MR0771046 (86k:11005)]
N. Costa Pereira.
Math. Comp. 48 (1987), 447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866126